# SDR DALA1033395532

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND THRESHOLD PLATE SUPPORT ANGLE 2 EA AT BS 1640 & 1681 LBL 54 INCHES HAS CORROSION.  REMOVED PLATE SUPPORT ANGLE IAW SRM 51-40-02, FABRICATED PLATE SUPPORT ANGLE AND PLATED ANGLE SUPPORT 1 EA LOCATED AND DRILLED IAW SRM 51-40-05.  TREATED AND PRIMED IAW SRM 51-20-01, INSTALLED PLATE SUPPORT ANGLE AFT AND FWD IAW SRM 51-40-02.
